Access count of this item: 76

Files in This Item:
File Description SizeFormat 
1716-05.pdf879.5 kBAdobe PDFView/Open
Title: INVARIANTS OF CONJUGACY CLASSES OF SURFACE BRAIDS DERIVED FROM ALEXANDER QUANDLES OR CORE QUANDLES (Intelligence of Low-dimensional Topology)
Authors: IWAKIRI, MASAHIDE
Author's alias: 岩切, 雅英
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 43
End page: 52
URI: http://hdl.handle.net/2433/170315
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.